# SDR AALA202203104895

- Difficulty date: March 7, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN INTERCOSTAL, LOCATED BETWEEN STA 328 AND STA 344 AT LBL 11. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND SRM 51-40-02..
